# SDR CA991208011

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D147211
- Condition: Failed
- Location: Deice System
- Part time: 6,137 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE DEICE BOOTS WOULD NOT DEFLATE AFTER THE INFLATION CYCLE.  MAINTENANCE REPLACED THE DEICE TIMER.
